Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online
Ask a Dentist   »  

Had lost all tooth and front two teeth. The gums keep bleeding and can hardly brush. What should be done?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1986
Answered : 458 Questions
My father is 55 years old. He has all his tooth loose. The gums keep bleeding now and then and he can hardly brush. He mildly brushes daily. What should be done? He has already lost his front 2 teeth
I am 23 years old and from past 1 week, I have been getting skin allergy all along my limbs.
I feel extremely itching sensation and itch my legs and hands like hell after trying to control for long time.
with in few minutes heavy rashes come across and the skin becomes red. This was happening from past 1 week every morning when i wake up.
I used Avil tablet twice but felt extremely sleepy. near by doctor at home prescribed cetrizine but again that was temporary.
Later with no improvement and allergy recurring every morning I used a tablet called ALL DAY and it worked. I used for 2 days and now the allergy intensity has reduced. When I go to office and sit in AC I feel again itching for sometime daily from that week onwards. It was never like this before. In high school I had it once that's all.
please let me know why is this allergy attacking me? Is there a way to prevent this and avoid using tablets?
Posted Thu, 30 May 2013 in Dental Health
Answered by Dr. Nirmala P 2 hours later
Thanks for asking in Healthcare Magic.

Your father may be having Gingivitis and the resultant periodontitis. This is the most common cause for tooth loss and bleeding of gums in his age. Gingivitis is inflammation of gum. It can be caused by bacterial infection and plaque. It may be painless. Left untreated, it can result in periodontitis.

First rule out Diabetes for him. You should consult a dentist to confirm the diagnosis. Dental hygiene, vitamin C, calcium, niacin and chronic illness can all be some of the causes of gingivitis. Proper dental care, vitamins C, B and calcium supplements, fresh fruits and nutritious diet can be helpful.

Now about your problem, your utricaria appears to be mainly due to histamine release as it responds to anti histamines. Some persons have excessive mast cells, the storage sites of histamine. In them these mast cells liberate large amount of histamine in to the system following an assault by an allergen which causes itching. This condition is called systemic mastocytosis.

Finding out the allergen will help in permanent remedy. Even,nuts,egg. sea food and milk may be the causes. Since you say that AC room aggravates it find out if the carpet dust is responsible. Systemic mastocytosis can cause cold utricaria so avoid AC room or intense cold and see if you get itching.

Drugs like Sodium chromoglycate prevents the release of histamine from mast cells, so it can be more effective for you. Monteleukast, a leukotriene antagonist also has the same action and will be more effective than Levocetrizine. If both these drugs are not effective than Doxepin can be used. But this drug has more side effects and can be used only if it is really necessary. Do not take any of these drugs without consulting your treating Dr.

I hope this helps. Please contact me for any further clarifications.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dentist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor